Skip Ribbon Commands
Skip to main content

Dr. Nidal M. Ershaidat

:

Published Research: Solvability of Differential Equations with Periodic Operator Coefficients Using Green's Function.

Research Title

Solvability of Differential Equations with Periodic Operator Coefficients Using Green's Function.

Authors

Ershaidat, Nidal M. and Almomani Raid R.

Journal

IJAMSS Interantional Journal of Applied Mathematics and Statistical Sciences

Volume & Page Numbers

2(3) pp. 21-32.

Publisher

Interantional Academy of Science, Engineering and Technology

Year

2013

Attachments

Content Type: Announcement
Created at 4/13/2016 9:27 PM by Nidal M. Ershaidat
Last modified at 4/13/2016 9:27 PM by Nidal M. Ershaidat